MathSciNet Relay Station
MathSciNet bibliographic data
MR2653940 (2011g:11218) 11R58 (11G30 11R29)
Achter, Jeffrey D. Fiber products and class groups of hyperelliptic curves. Proc. Amer. Math. Soc. 138 (2010), no. 9, 3159–3161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement